Hair Restoration Discussion Forum - By and For Hair Loss Patients
Go Back   Forum By and for Hair Loss Patients > Non Surgical Treatments for Baldness > Hair Loss Drugs

Welcome! This forum has over 180,000 posts and 12,000 before and after photos going back several years. To research a topic or physician, click on "Search" and enter the name.

You are currently a guest with limited access. By joining our FREE community you can post on this forum, reply privately to other members and or create your own profile, blog and photo album. Registration is easy, private and free so Join Today!

If you have any problems with the registration or login process, please contact us. If you are new please visit our FAQ.

Hair Loss Drugs Share your opinions and experiences regarding drugs like Propecia (finasteride), Minoxidil and others.

LinkBack Thread Tools Search this Thread Display Modes
  #1   Top  
Old 10-22-2012, 11:50 AM
ronzues's Avatar
Veteran Real Hair Club Member
Join Date: Jul 2012
Posts: 43
Last Online: 11-08-2014 10:43 PM
Default Still shedding after more than a month of Rogain. Normal?


I had a hair transplant a little more than 2 months ago. I started Rogain Foam about 2 weeks after.

I actually already have sporadic growth in my hairline, not full but they definitely did not all go dormant like I expected.

My question it normal for me to still after over a month of using Rogain to have hairs break off in my hand while applying it?

Just about every other application I have 1-2 broken hairs about 1-2 inches long come off in my hand.

Sometimes rarely I will see up to 5 or so in the shower.
Reply With Quote
  #2   Top  
Old 10-22-2012, 03:29 PM
SADbutTRUE's Avatar
Senior Member
Mentor Real Hair Club Member
Join Date: Sep 2012
Posts: 591
Last Online: Today 06:13 AM

its normal to lose a 50 to 100 hairs a day , so maybe its just normal hair shedding, try to relax and good growth to you from your procedure.
Reply With Quote
  #3   Top  
Old 10-22-2012, 07:15 PM
Blake_Bloxham's Avatar
Forum Co-Moderator
Follicular Master
Join Date: Sep 2009
Posts: 5,765
Last Online: 09-22-2015 09:59 PM


The shedding phase associated with new minoxidil (Rogaine) usage can last up to 3-4 months. At this point in time, shedding at the 1 month mark is completely expected.

Take a deep breath! It all sounds normal.

Good luck.
"Doc" Blake Bloxham - formerly "Future_HT_Doc"

Forum Co-Moderator and Editorial Assistant for the Hair Transplant Network, the Hair Loss Learning Center, the Hair Loss Q&A Blog, and the Hair Restoration Forum

All opinions are my own and my advice does not constitute as medical advice. All medical questions and concerns should be addressed by a personal physician.
Reply With Quote

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On

All times are GMT -5. The time now is 12:06 PM.